MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION NARROW PS OXIN SZ 5N RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. LEGION NARROW PS OXIN SZ 5N RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71421275
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 09/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Please be aware that this report has originally been submitted on 10/17/2017.
 
Event or Problem Description
It was reported that post tka patient developed an oral infection, was doing fine until knee infection developed also.Femoral, tibial and patella components have been removed, and replaced with biomet cement spacers.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached the results of our investigation.(b)(4).

Brand Name
LEGION NARROW PS OXIN SZ 5N RT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6960639
Report Number1020279-2017-00870
Device Sequence Number719041
Product Code JWH
UDI-Device Identifier00885556234204
UDI-Public00885556234204
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112941
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/07/2025
Device Catalogue Number71421275
Device Lot Number15DM06506G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2017
Supplement Date Received by Manufacturer09/19/2017
Initial Report FDA Received Date10/19/2017
Supplement Report FDA Received Date12/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GNS II CMT TIB SIZE 4 {} RIGHT, 71420184/17DM14170; GNS II CON INS SZ3-4 13MM, 71420526/11MM13231; LGN PS HI FLX XLPE SZ3-4 13MM,71453213/16MT79851
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR